# SDR DALA2024061406101

- Difficulty date: June 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 85,738 hours, 27,852 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK AT FLIGHTSTAR, MULTIPLE AREAS OF CORROSION WERE NOTED ON THE LH WING UPPER SKIN (SEE ER/A FOR LOCATION DETEAILS).   SECTION I REPAIR WAS ACCOMPLISHED, REF ERA 617864-14. (0391946)
